# SDR 06FDEA0721

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 73,092 hours, 29,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AAM7030509
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

PASSING FL 220 PILOTS BOTH HEARD A LOUD BANG UNDERNEATH OUR SEATS.  PRESSURIZATION WENT ERRATIC  FOR ABOUT 10 SECONDS, SHORTLY FOLLOWED BY A LEVEL  2 AIR SYS 1-2 OFF LIGHT.  FOLLOWED QRH, ISOLATED NR 1 MANIFOLD WHICH SUSPECT WAS THE PROBLEM.  DIVERTED TO ATL.  FOUND NR 1 PNEUMATIC SUPPLY DUCT BLOWN.  INSTALLED NR 1 PNEUMATIC SUPPLY AT STA 655.  DUCT AND LEAK CHECKED PER MM 36-14-02.  OPS CHECKED GOOD.
